# SDR FDEA202407040932

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N860FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37731
- Aircraft time: 19,743 hours, 3,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap, Boeing
- Component part number: 113W3003501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LWR SURFACE FROM IB TO OB 93 INCH CROSS TE TO LE 7.5 INCH FOUND   PREVIOUS REPAIR. REDID LH WING OB FLAP LWR SURFACE FROM IB TO OB 93 INCH CROSS TE TO LE 7.5 INCH   PREVIOUS REPAIR AS PER B777 SRM 57-53-01-2R REPAIR 2 AND SRM 51-70-04-2R RPAIR 4 REV46.1   AND EA: G-5750-T0379788 P1, TITLE: WING- FLIGHT SURFACES- LH OUTBD FLAP TE WEDGE   EXISTING UNDOCUMENTED REPAIR AT OTEF STA 120-SRM REPAIR-RSC TRACKING, DETAIL PLS   REF TO WRI: 57505370, THIS IS A MAJOR REPAIR PER GMM 6-2-100.
